# SDR CA960424023

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210G
- Engine: Cont IO520A
- Propeller: Mcauly D3A32C88
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Sta 230.1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR ANNUAL INSPECTION A CRACK WAS FOUND ON THE AFT BULKHEAD AT STA. 230.1. THE BULKHEAD IS AN ATTACH FOR THE VERTICAL FIN. THE CRACK IS LOCATED ON THE RIGHT HAND SIDE FROM THE CUT OUT FOR THE RUDDER CABLES AND MIGRATES TOWARD THE LOWER RIGHT HAND BOLT.
